Existence of solutions for second-order differential equations with discontinuous right-hand side

Research output

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-9
JournalElectronic Journal of Differential Equations
Issue number124
Publication statusPublished - 2016

Cite this

@article{fd92dd9926404930bd6c55f2c9e3c27b,
title = "Existence of solutions for second-order differential equations with discontinuous right-hand side",
author = "A.M. Kamachkin and D.K. Potapov and V.V. Yevstafyeva",
year = "2016",
language = "English",
pages = "1--9",
journal = "Electronic Journal of Differential Equations",
issn = "1072-6691",
publisher = "Texas State University - San Marcos",
number = "124",

}

TY - JOUR

T1 - Existence of solutions for second-order differential equations with discontinuous right-hand side

AU - Kamachkin, A.M.

AU - Potapov, D.K.

AU - Yevstafyeva, V.V.

PY - 2016

Y1 - 2016

M3 - Article

SP - 1

EP - 9

JO - Electronic Journal of Differential Equations

JF - Electronic Journal of Differential Equations

SN - 1072-6691

IS - 124

ER -